Dergi makalesi Açık Erişim

SOME MIXED PROBLEMS FOR SEMILINEAR PARABOLIC TYPE EQUATION

Duzgun, Fatma Gamze; Soltanov, Kamal N.


JSON-LD (schema.org)

{
  "@context": "https://schema.org/", 
  "@id": 62969, 
  "@type": "ScholarlyArticle", 
  "creator": [
    {
      "@type": "Person", 
      "affiliation": "Hacettepe Univ, Dept Math, TR-06800 Ankara, Turkey", 
      "name": "Duzgun, Fatma Gamze"
    }, 
    {
      "@type": "Person", 
      "affiliation": "Hacettepe Univ, Dept Math, TR-06800 Ankara, Turkey", 
      "name": "Soltanov, Kamal N."
    }
  ], 
  "datePublished": "2014-01-01", 
  "description": "In this paper, some mixed problem with third type boundary value for a semilinear parabolic equation is investigated. Here the solvability theorems for considered problem and the uniqueness theorem for a model case of the problem are showed.", 
  "headline": "SOME MIXED PROBLEMS FOR SEMILINEAR PARABOLIC TYPE EQUATION", 
  "identifier": 62969, 
  "image": "https://aperta.ulakbim.gov.tr/static/img/logo/aperta_logo_with_icon.svg", 
  "license": "http://www.opendefinition.org/licenses/cc-by", 
  "name": "SOME MIXED PROBLEMS FOR SEMILINEAR PARABOLIC TYPE EQUATION", 
  "url": "https://aperta.ulakbim.gov.tr/record/62969"
}
34
6
görüntülenme
indirilme
Görüntülenme 34
İndirme 6
Veri hacmi 918 Bytes
Tekil görüntülenme 30
Tekil indirme 6

Alıntı yap

Duzgun, F. G. ve Soltanov, K. N. (2014). SOME MIXED PROBLEMS FOR SEMILINEAR PARABOLIC TYPE EQUATION. JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, 4(3), 271–281. https://aperta.ulakbim.gov.tr/record/62969 adresinden erişildi.

Loading...